# SDR MWEA050063

- Difficulty date: June 30, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 48,387 hours, 44,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NO AIR FLOW FROM RIGHT AIR CONDITIONING PACK, PRESSURE INDICATION WAS NORMAL, BUT WHEN LEFT PACK WAS SELECTED OFF THE CABIN PRESSURE WAS LOST.  FOUND DUCT OFF FROM HEAT EXCHANGER, INSTALLED NEW DUCT AND LEAK CHECKED GOOD.
